EconPapers    
Economics at your fingertips  
 

Multidimensional Black-Scholes options

Francesco Paolo Esposito

MPRA Paper from University Library of Munich, Germany

Abstract: In this article we propose an extension of the classical Black-Scholes option in a multidimensional setup. The underlying financial asset is a basket of equity stocks on which a general European type option pay$-$off is considered. Using the distributional Fourier transform, we derive a general formal solution and provide a sufficient condition to construct the former explicitly in a fairly rich set of functions. Finally, we develop two derivative options, which are given in closed$-$form: the first option can be expressed as a linear combination of the classical call/put options, while the second one is a new option with multidimensional underlying, nameley a $\chi^2-$option.

Keywords: Black-Scholes model; pricing equation; linear constant coefficients PDE; distributional Fourier transform; plain vanilla option; $\chi^2-$option (search for similar items in EconPapers)
JEL-codes: C02 (search for similar items in EconPapers)
Date: 2010-12-10
References: Add references at CitEc
Citations:

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/42821/1/MPRA_paper_42821.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:42821

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:42821